Volume 11 (1968-1969)


1 (September), 2 (November), 3 (February)

Mullin, F. E.;
On the Regular Perturbation of the Subdominant Solution to Second Order Linear Ordinary Differential Equations with Polynomial Coefficients
pp. 1--38.
Lukes, D. L.;
Stabilizability and Optimal Control
pp. 39--50.
Yamaguti, M. and Nishida, T.;
On Some Global Solution for Quasilinear Hyperbolic Equations
pp. 51--57.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles